# SDR CALA2016081195627

- Difficulty date: June 5, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 45,318 hours, 19,637 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS EMERGENCY LIGHT TEST. MESSAGE EPSU BATTERY EMERGENCY LIGHT R.   RESET, MESSAGE CLEARED, OPS CHECKED GOOD.
